# SDR JJBA201021980

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 23,885 hours, 33,669 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7787286
- Part serial: 901296
- Condition: Smoke
- Part time: 378,113 hours, 52,696 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, TURNED ON BLEEDS, GOT A STRONG ELECTRICAL SMELL ON THE FLIGHT DECK.
